Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

two nights ago while i was watching a film with my family i started to feel reeeely weird and breathless...like i couldnt get enough air in apart form when i took a huge yawn. anyway i got rely panicky and my heart was goin so fast... my mum made me go to bed sitting up so i cud gret more air etc etc.. anyway i havent had anythign like this since rely...jus slight chest pain every now and again.. i was just wondering if anyone else has had this/or if they have any idea what it could be?? i duno if it sjus a coincidence or anctually the accutane.. its jus starting to take an effect on my acne and as much as i dont want to come iff it... my healths more important huh

im so confused!

any replies would be appreciated xxxxxx

Share this post


Link to post
Share on other sites

This happened to me sometimes, before starting Accutane, and now it still does. Some days I'll yawn all the time and they'll be BIG yawns..like I'm gasping for air kind of yawns. It's one of the reasons why we yawn in the first place; to get more air, to wake ourselves up, and because we're tired.

Share this post


Link to post
Share on other sites

If this has never happened to you before taking Accutane, but it's happening now, then yes...it's a side effect. Inform your dermatologist. Like you said, your health is more important.

Share this post


Link to post
Share on other sites

yeah i started to get this ~2months ago and i stopped Accutane, because of what you said, i dont want to experience that side effect, which really sux :(

I have done multiple tests for heart, lungs and blood tests..all of them came back perfect. From what i have gathered it could be some kind of panic attack. They come when u least expect them and since we both were on accutane when this happened(Accutane messes with your brain and nerve system) maybe thats why they were so problematic and noticeable.

I get them pretty much regularly when i am bored and have nothing to do, if i keep myself busy then i dont get them...i really hope its temporary :)

Share this post


Link to post
Share on other sites
If this has never happened to you before taking Accutane, but it's happening now, then yes...it's a side effect. Inform your dermatologist. Like you said, your health is more important.

Wise words, listen to this Lady...

Share this post


Link to post
Share on other sites

The same exact thing happened to me before I took accutane basically an anxiety attack type thing that happens when I am bored and have too much time to think maybe it was not the accutane but who knows it is probably better to be on the safe side

Share this post


Link to post
Share on other sites
two nights ago while i was watching a film with my family i started to feel reeeely weird and breathless...like i couldnt get enough air in apart form when i took a huge yawn. anyway i got rely panicky and my heart was goin so fast... my mum made me go to bed sitting up so i cud gret more air etc etc.. anyway i havent had anythign like this since rely...jus slight chest pain every now and again.. i was just wondering if anyone else has had this/or if they have any idea what it could be?? i duno if it sjus a coincidence or anctually the accutane.. its jus starting to take an effect on my acne and as much as i dont want to come iff it... my healths more important huh

im so confused!

any replies would be appreciated xxxxxx

This is a sign of an allergic reaction to accutane. I would watch carefully and if it ever happens again, consult your dermatologist. The breathlessness on accutane can no typically, but rarely be a sign of the throat closing in so it is very important for anyone experiencing this to get it looked at, or simply stop taking the medication.

Share this post


Link to post
Share on other sites
The same exact thing happened to me before I took accutane basically an anxiety attack type thing that happens when I am bored and have too much time to think maybe it was not the accutane but who knows it is probably better to be on the safe side

yes i am experiencing the EXACT same thing... ever since the start of my month 3 (also went from Sotret to Claravis) i would feel like im having an anxiety attack 24hrs a day... my mind races with thoughts and stuff its really making me worry

Share this post


Link to post
Share on other sites
two nights ago while i was watching a film with my family i started to feel reeeely weird and breathless...like i couldnt get enough air in apart form when i took a huge yawn. anyway i got rely panicky and my heart was goin so fast... my mum made me go to bed sitting up so i cud gret more air etc etc.. anyway i havent had anythign like this since rely...jus slight chest pain every now and again.. i was just wondering if anyone else has had this/or if they have any idea what it could be?? i duno if it sjus a coincidence or anctually the accutane.. its jus starting to take an effect on my acne and as much as i dont want to come iff it... my healths more important huh

im so confused!

any replies would be appreciated xxxxxx

Hey Sammy1

Are you taking anything else besides Accutane? I'm not sure if your male or female, but I do know that hormonal birth control can cause this also and that is not a good sign. I would for sure report this to your doctor.

Take Care

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×